# SDR FDEA201407221923

- Difficulty date: July 22, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 28,832 hours, 15,158 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Lug
- Part number: A57240810214
- Condition: Corroded
- Location: Lt Wing
- Part time: 28,832 hours, 15,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RIB 5 FWD LUG HAS CORROSION IN BORE & IN FWD & AFT FACES.  COMPLIED WITH EA 6-5710-T0309888 P 1 WINGS BASIC WING STRUCTURE LT MLG RIB 5 FWD LUG CORROSION.
